Alert archive / North Dakota / Wind Advisories in 2005

Wind Advisory 12, NWS Bismarck, ND

November 18, 200532 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Nov 18, 2005, 3:18 AM MST for 32 counties in North Dakota. It took effect at Nov 18, 2005, 2:00 PM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2005, 3:18 AM MST (10:18 UTC)
In effect from
Nov 18, 2005, 2:00 PM MST
Expired
Nov 19, 2005, 3:49 AM MST
In force
14 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2005-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2005-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 181018
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
418 AM CST FRI NOV 18 2005

...A WIND ADVISORY IS IN EFFECT FOR NORTHWEST NORTH DAKOTA LATE
THIS AFTERNOON THROUGH MIDNIGHT...AND FOR SOUTHWEST NORTH DAKOTA
LATE THIS AFTERNOON THROUGH SATURDAY MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS SASKATCHEWAN AND
MANITOBA TODAY AND EARLY TONIGHT. STRONG NORTHWEST WINDS OF 30 TO
40 MPH WILL DEVELOP ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON.
THE WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT TONIGHT AS THE LOW
EXITS THE REGION. IN ADDITION TO THE STRONG WINDS...RAIN SHOWERS
WILL DEVELOP THIS AFTERNOON THEN CHANGE TO SNOW EARLY TONIGHT.
SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT...GENERALLY LESS THAN
AN INCH.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD BE PREPARED FOR THE STRONG WINDS.

NDZ001-002-009-010-017-181830-
/O.NEW.KBIS.WI.Y.0012.051118T2100Z-051119T0600Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY
418 AM CST FRI NOV 18 2005

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON THEN
DIMINISH SLOWLY AFTER SUNSET TO 20 TO 30 MPH BY MIDNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ018-031>033-040-041-043-044-181830-
/O.NEW.KBIS.WI.Y.0012.051118T2100Z-051119T1200Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
418 AM CST FRI NOV 18 2005 /318 AM MST FRI NOV 18 2005/

...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS
AFTERNOON...THEN CONTINUE THROUGH THE NIGHT...DIMINISHING TOWARD
MORNING TO 20 TO 30 MPH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS73 KBIS 181637
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1037 AM CST FRI NOV 18 2005

...A WIND ADVISORY IS IN EFFECT FOR NORTHWEST NORTH DAKOTA LATE
THIS AFTERNOON THROUGH MIDNIGHT...AND FOR SOUTHWEST NORTH DAKOTA
LATE THIS AFTERNOON THROUGH SATURDAY MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS SASKATCHEWAN
AND MANITOBA TODAY AND EARLY TONIGHT. STRONG NORTHWEST WINDS OF
30 TO 40 MPH WILL DEVELOP ACROSS WESTERN NORTH DAKOTA THIS
AFTERNOON. THE WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT TONIGHT
AS THE LOW EXITS THE REGION. IN ADDITION TO THE STRONG WINDS...
RAIN SHOWERS WILL DEVELOP THIS AFTERNOON THEN CHANGE TO SNOW
EARLY TONIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT...
GENERALLY LESS THAN AN INCH.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD BE PREPARED FOR THE STRONG WINDS.

NDZ001-002-009-010-017-190045-
/O.CON.KBIS.WI.Y.0012.051118T2100Z-051119T0600Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY
1037 AM CST FRI NOV 18 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON THEN
DIMINISH SLOWLY AFTER SUNSET TO 20 TO 30 MPH BY MIDNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ018-031>033-040-041-043-044-190045-
/O.CON.KBIS.WI.Y.0012.051118T2100Z-051119T1200Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
1037 AM CST FRI NOV 18 2005 /937 AM MST FRI NOV 18 2005/

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON...
THEN CONTINUE THROUGH THE NIGHT...DIMINISHING TOWARD MORNING TO
20 TO 30 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RSL
000 
WWUS73 KBIS 182100
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
300 PM CST FRI NOV 18 2005

...A WIND ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT...

.DEEP LOW PRESSURE...MOVING ACROSS SOUTHERN MANITOBA...WILL BRING
30 TO 40 MPH WINDS TO NORTHWEST NORTH DAKOTA THIS EVENING. THE
WINDS WILL OVER SPREAD THE REMAINDER OF WESTERN AND CENTRAL NORTH
DAKOTA BY MIDNIGHT. SOME RAIN SHOWERS...EARLY TONIGHT...AND SNOW
FLURRIES LATE TONIGHT WILL ACCOMPANY THE WINDS.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD BE PREPARED FOR THE STRONG WINDS.

NDZ003>005-011>013-019-021-022-190500-
/O.EXB.KBIS.WI.Y.0012.051119T0300Z-051119T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-MCLEAN-
SHERIDAN-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...GARRISON...MCCLUSKY
300 PM CST FRI NOV 18 2005 /200 PM MST FRI NOV 18 2005/

...WIND ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING
TO 6 AM CST /5 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS
EVENING TO 6 AM CST /5 AM MST/ SATURDAY. 

NORTHWEST WINDS OF 30 TO 40 MPH WILL REACH NORTH CENTRAL NORTH
DAKOTA AROUND 9 PM CST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ020-023-025-034>037-042-045>048-050-051-190500-
/O.EXB.KBIS.WI.Y.0012.051119T0600Z-051119T1200Z/
OLIVER-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CENTER...HARVEY...CARRINGTON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
300 PM CST FRI NOV 18 2005 /200 PM MST FRI NOV 18 2005/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT
TO 6 AM CST /5 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 6 AM CST /5 AM MST/ SATURDAY. 

NORTHWEST WINDS OF 30 TO 40 MPH WILL REACH SOUTH CENTRAL NORTH
DAKOTA BY MIDNIGHT TONIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ001-002-009-010-017-190500-
/O.EXT.KBIS.WI.Y.0012.051118T2100Z-051119T1200Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY
300 PM CST FRI NOV 18 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH LATE THIS AFTERNOON...AND
WILL PERSIST OVERNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ018-031>033-040-041-043-044-190500-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-051119T1200Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
300 PM CST FRI NOV 18 2005 /200 PM MST FRI NOV 18 2005/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
SATURDAY. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH LATE THIS AFTERNOON...AND
WILL PERSIST OVERNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RSL
000 
WWUS73 KBIS 190428
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1028 PM CST FRI NOV 18 2005

...A WIND ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT...

.DEEP LOW PRESSURE...MOVING ACROSS SOUTHERN MANITOBA...WILL BRING
30 TO 40 MPH WINDS TO NORTHWEST AND CENTRAL NORTH DAKOTA TONIGHT.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD BE PREPARED FOR THE STRONG WINDS.

NDZ001>005-009>013-017>019-021-022-031>033-040-041-043-044-191200-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-051119T1200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...
BOWMAN...HETTINGER
1028 PM CST FRI NOV 18 2005 /928 PM MST FRI NOV 18 2005/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
SATURDAY. 

NORTHWEST WINDS OF 30 TO 40 MPH CAN BE EXPECTED TONIGHT. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ020-023-025-034>037-042-045>048-050-051-191200-
/O.CON.KBIS.WI.Y.0012.051119T0600Z-051119T1200Z/
OLIVER-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CENTER...HARVEY...CARRINGTON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1028 PM CST FRI NOV 18 2005 /928 PM MST FRI NOV 18 2005/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
SATURDAY. 

NORTHWEST WINDS OF 30 TO 40 MPH WILL CAN BE EXPECTED TONIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
WAA
000 
WWUS73 KBIS 191049
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
449 AM CST SAT NOV 19 2005


NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191200-
/O.CAN.KBIS.WI.Y.0012.000000T0000Z-051119T1200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
449 AM CST SAT NOV 19 2005 /349 AM MST SAT NOV 19 2005/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND
ADVISORY. 

GUSTY NORTHWEST WINDS OF 15 TO 30 MPH CAN BE EXPECTED TODAY...BUT
THE WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 18, 2:00 AM MST, 1 hour 18 minutes earlier.

Area forecast discussion, Nov 18, 2:00 AM MST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CST FRI NOV 18 2005

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
THE GFS AND NAM ARE IN GOOD AGREEMENT ON MOVING A SURFACE LOW
RAPIDLY ACROSS ALBERTA AND MANITOBA TODAY AND EARLY TONIGHT.
WESTERN AND CENTRAL NORTH DAKOTA WILL REMAIN ON THE SOUTHWEST WARM
SIDE OF THE LOW AND PUSHING DAYTIME TEMPS WELL ABOVE NORMAL.
SATELLITE SHOWS AN EXTENSIVE AREA OF MID AND HIGH CLOUDS MOVING DOWN
OVER THE STATE SO FILTERED SUN OR NO SUN SHOULD HINDER HEATING.  MAV
MOS LOOKS THE BETTER OF THE TWO MODELS...AS MORNING TEMPS ARE
ALREADY WELL ABOVE NORMAL. WILL ISSUE A WIND ADVISORY FOR WESTERN
NORTH DAKOTA THIS AFTERNOON...ENDING IN THE NORTHWEST BY
MIDNIGHT...AND CONTINUING IN THE SOUTHWEST THROUGH 12Z.  BOTH MODELS
SHOW 50 KT WINDS AT 850 MB BY 00Z...BUT THEIR SOUNDINGS TEND TO KEEP
A SMALL INVERSION THROUGH THE AFTERNOON.  CONSEQUENTLY...STRONG
WINDS MAY NOT BE ABLE TO TRANSFER MOMENTUM TO THE SURFACE AND WINDS
SHOULD STAY IN THE ADVISORY RANGE.  EXPECT TO SEE SCATTERED SHOWERS
DEVELOP IN THE LATE AFTERNOON...CHANGING TO SNOW TONIGHT. SHOULD NOT
SEE MUCH ACCUMULATION AS MOST PRECIP SHOULD FALL AS RAIN.  REST OF
FORECAST TRENDS TOWARD MILD AS THE UPPER LEVEL RIDGE OVER THE WEST
PUSHES EAST SHUNTING WEATHER SYSTEMS NORTH OF THE FORECAST AREA.

.LONG TERM...MONDAY THROUGH FRIDAY NIGHT...
MODELS MAINTAIN A DRY FORECAST WITH A NORTHWEST UPPER FLOW
PERSISTING MONDAY THROUGH FRIDAY.  SURFACE FEATURES WILL BE
INSIGNIFICANT AND HAVE WEAK PRESSURE GRADIENTS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY NORTHWEST THIS AFTERNOON AND EARLY TONIGHT
WIND ADVISORY SOUTHWEST THIS AFTERNOON AND TONIGHT.

&&

TSW/LM
Hazardous weather outlook, Nov 18, 3:05 AM MST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
405 AM CST FRI NOV 18 2005

NDZ001-002-009-010-017-018-031>033-040-041-043-044-191015-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
405 AM CST FRI NOV 18 2005 /305 AM MST FRI NOV 18 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NORTH
DAKOTA NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS
SASKATCHEWAN AND MANITOBA TO LAKE SUPERIOR BY MIDNIGHT TONIGHT.
STRONG WINDS WILL DEVELOP IN WESTERN NORTH DAKOTA THIS AFTERNOON
WITH NORTHWEST WINDS 30 TO 40 MPH EXPECTED. THE STRONG WINDS WILL
CONTINUE EARLY TONIGHT...THEN DIMINISH TOWARD MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-191015-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
405 AM CST FRI NOV 18 2005 /305 AM MST FRI NOV 18 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in North Dakota, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.